# SDR SWIA200717839

- Difficulty date: February 20, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 8,194 hours, 7,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CEILING EMERGENCY LIGHT AT ROW 5 NOT WORKING.  REPLACED CEILING LAMP AT ROW 5 IAW AMM 33-51-16.  OPERATIONAL CHECKS GOOD.
